# SDR UPS98825880

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 3755822505
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR TIE FITTING AT FS 300 LONG 30L HAS MODERATE CORROSION AROUND FASTENERS.  REMOVED AND REPLACED SHEAR TIE FITTING IAW SRM 53-2-0.
